MDT POWERED SURGICAL SOLUTIONS LEGEND TAPERED DISSECTING TOOL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Back to Search Results |
| Model Number |
F2/8TA23 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:no conclusion can be drawn.Evaluation could not be performed because tool was not returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the drill tip was broken.It was reported that there was basically no harm.Additional information regarding the event was being followed-up.On follow-up, it was reported that the cranial plate milling procedure during craniotomy, and no patient or staff impact, operation was extended for less than 5 minutes, the integrity of the section was checked, and the surgical field was irrigated and no fragments left inside the patient.